# SDR CALA2022030300557

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-800
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: BOEING
- Part serial: NA
- Condition: Dented
- Location: Sta190wl184
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF ELB LP 8128621 ITEM REPETITIVE INSP PER AMM FOUND BIRD STRIKE DENT ON LT SIDE OF FUSLAGE STA 190 WL 184 3.75IN DIA AND .160 DEEP REF AAR N/R 9641251 CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR PART 2 OF THE LATEST REVISION OF ECRA 5331-02855 REMVOED DAMAGED AREA AND ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN STA 188 - 203.8 STR 17L - 25L PER ECRA 5331-02855 ANDAS PER ECRA 5331-02855 STEP 17 DIP TO READ UPON THE ACCUMULATION OF 48,000 TOTAL FLIGHT CYCLES PLANNING TO
